Hello Everyone I will try to keep this short Im 31 not overweight bp is good and i take metoporol for svt for the last 2 in half years i have noticed that i feel this vibrating sensation in the center of my chest almost as if there was a cell phone vibrating on my chest it just comes on out of the blue and last for a few seconds sometimes i will go months without it then it comes back for a couple of months i have had a 3D angio 12 months ago that came back fine i do have anxiety and panic disorder but i dont think this is related has anyone else experienced this any feedback is appreciated
My guess is that it is your medication. I was taking Nadol for my SVT which help, however, I to started suffering from a strange (yes vibrating cell phone is a good description) sensation in the center of my chest. This what I termed extra rapid heart beats would actually chock and take my breath away. My thought was that I developed a second irregular heart rate, however after wearing a 30 day monitor, and being told that nothing unsual was found, I actually weaned myself off the medication and this second strange sensation did eventually go away.
See if your cardiologist can change your medication.
__________________ Brenda To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Oh my gosh, I am having the same thing. I take Propranolol. I couldn't figure out what is making the bed vibrate and yes just like a cell phone vibration and it's me that's vibrating! My guess is medication also. It's not my heart that feels like it is vibrating but my whole body and now it has moved down to my pelvic area. Really strange. Doesn't hurt or anything or bother heart rhythem. If it isn't one side effect its another huh?
I have had similar "sensations". Not quite a "vibration" but a strange feeling for a few seconds which creates a great deal of fear for me. Sends chills throughout my whole body when it happens, for just an instant. I think the chills are fear at least, because I too have a history of anxiety/panic and it often revolves around paranoia that something is "wrong" with my heart or something. I don't know if we are experiencing the same thing or not, sometimes I think it's A) heart, related to meds B) anxiety (palpitation perhaps) or C) something passing along my esophagus (gas/food/liquid)....but who knows.
hi, it sounds real familiar. I also am a vibronaught. I went to the neurologist and he sent me the the shrink. the shrink sent me back to the neurologist.to make a long story short, the shrink put me on busprine twice a day and ativan at night. when i wake up for from a nap or sleep at night, I still feel my body vibrating. the mad twitching has stopped. It was all over my body.it started with my index finger going off all the time. now it 98% stopped. I feel better than I have in ages. I really think anxiety is the greater part of it. I am afraid of going off the ativan and have all the twitching come back. I know I am obsessive compulsive. however not severe though.the vibrating was horrible. Just recently, my brother told me that his legs were vibrating also. he also lives with lots of stress and is a PHD botanist. The muscle twitching was in my legs, eyes, even tongue. I only get the occasional twitch now. I did not want to admit to anxiety, but the proof may be in the pudding. hope you are better.
i to get this.. i actually have a event monitor on now trying to catch it in the act... after i get it though my heart tends to race a bit and beat really hard trying to get back into the right flow... i use to get them when i was trying to go to sleep it would wake me from my sleep and i literally could not lie down without it tripping out. and thanks for the term vibrating phone... i had no idea how to describe it to my doctor...